# SDR DHL2004363509

- Difficulty date: October 5, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- Aircraft time: 45,927 hours, 29,734 cycles
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022457
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DISCREPANCY AS FOLLOWS, NR 3898, RBL 36 BETWEEN FRAME AND FRAME 19 SEAT TRACK CORRODED.  REMOVED CORROSION FROM AREA/FRAME IS TO FRAME 19 RBL 36 FOUND OUT OF LIMITS SRM 53-10-00.  REMOVED SEAT TRACK FROM FR 15 TO FR. 19 AT RBL 36 IAW SRM 51-30-30.  INSTALLED NEW SEAT TRACK FROM FR.15 TO FR. 19 AT RBL 36 IAW 51-10-40 AND SRM 51-30-30. TREATED AND PRIMED AREA AS REQUIRED SEAT TRACK SRM 51-40-10 AND 51-40-12.
